# SDR SWIA202158537

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (AFT) SIDE OF F.S. 333.00 ON (VERTICAL FACE) AND (FLANGE) BETWEEN STGR 25L AND 26R (MARKED).     (C-CHECK RO 5/25/2021)    REPLACED FRAME FS333 BETWEEN STGR 25L AND 25R REF CRJ-900 SRM 51-42-06-001-001-A01, 53-00-06-201-006-A01, 51-42-21-001-001-A01 AND DWG SH670-32420 REV NC. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
